# SDR 95ZZZW591

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 088 - IN FLIGHT PRESSURIZATION PROBLEM, RETURNED TO LIMA.  REPOSITIONED LEFT A/C CABIN COND AIR VALVE AND FOLLOWED PRESSURIZATION PROCEDURES AND OPS CHECK GOOD, PER  MM 21-58-01.
